How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65275
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

uncontrollablefor four days dioreah excessive thirst for maybe

Customer Question

uncontrollablefor four days dioreah excessive thirst for maybe two weeks taking dioralyte for two whole days every thing just passing through me had no food for four days having a cup of tea when my thirst is really bad but passing straight through me sometimes not able to reach toilet afterward i take the dioralyte only to have to go again but not as severe. i am unable to leave the house as it can be so sudden .no stools just what appears to be a slimey liquid
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
Call a squad or have someone take you to the ER.
Over 3 days at this rate and it is likely you have an electrolyte imbalance, or acid/base imbalance. These can become very dangerous and life threatening if you let them go on.
You are also dehydrated.

Stool samples need to be done, and you might need IV fluids at this point.

This is no longer a safe home treatment.

Use reply to let me know if you have further questions.
Please to not forget a positive rating.